# SDR QXEA0201929

- Difficulty date: November 3, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 2,855 hours, 3,392 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Web
- Condition: Cracked
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND LOWER COWL AFT CONE SUPPORT WEB CRACKED.  REPAIRED IAW RD 8/4-71-016.
